# SDR DL75E090993

- Difficulty date: June 2, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 39,356 hours, 13,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: 143N85602
- Condition: Corroded
- Location: Fs 580
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCUFF PLATE SUPPORT FITTING CORRODED ON FWD CARGO DOOR CUTOUT LOWER SILL FS 580 CP53-121-01I, C/W AT SAA - SAT ON N/R 128562 JOB 82960760001.
